# SDR UIEA2020012840121

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,638 hours, 17,375 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9711072
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, "L WING ANTI-ICE" CAUTION MESSAGE.  NOTED BY MX, CAUTION MSG IS ASSOCIATED WITH LT ENG HPSOV FAILURE, REMOVED AND REPLACED HIGH PRESSURE SHUT OFF VALVE IAW AMM 36-11-07.
